# SDR SWAA2021071291221

- Difficulty date: July 6, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 46,946 hours, 28,145 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: 141A653621
- Part serial: WN4244
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR #5 BEAM 141A6536-15 IS CRACKED IN RADIUS NEAR INBD HOLE. STARTED REMOVAL OF #5 BEAM IASW SRM 51-40-02-OG-0.  LOCATED AND DRILLED NEW BEAM IAW EO 5241-C-1493-NG SRM 51-40-05-0G-0 DWG'S 141A6516 REV C.   INSTALLED #5 BEAM IAW SRM 51-40-02-0G-0 AND DWG 141A6516 141A6535.  REMOVED AND REPLACED #5 BEAM IN FWD SERVICE DOOR IAW SRM 51-40-02-0G-0 AND DWGS 141A6516 141A6535 AND EL 5241-C-1493-NG.
